On the Coordinatization of Oriented Matroids

Bokowski, J├╝rgen and Sturmfels, Bernd (1986) On the Coordinatization of Oriented Matroids.
Published in: Discrete & Computational Geometry Vol. 1 (1). pp. 293-306.


Several important and hard realizability problems of combinatorial geometry can be reduced to the realizability problem of oriented matroids. In this paper we describe a method to find a coordinatization for a large class of realizable cases. This algorithm has been used successfully to decide several geometric realizability problems. It is shown that all realizations found by our algorithm fulfill the isotopy property.

Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: zpr85-021
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 09 Jan 2012 11:32
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/21